# SDR CA060606012

- Difficulty date: May 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,406 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Lt Main Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINT WAS ADVISED BY BASE AT DEPARTURE THAT LT IB MAIN WHEEL ASSY HAD FALLEN OFF AC ON TAKEOFF.  AC CONTINUED TO MAINT BASE WHERE IT DID FLY BY TO DETERMINE IF WHEEL WAS MISSING.  IT WAS DETERMINED THAT WHEEL ASSY WAS NOT ON THE AC.  AC LANDED WITHOUT INCIDENT.  LWR GEAR ASSY WAS REMOVED AND REPLACED WITH SERVICEABLE LWR GEAR, WHEEL ASSEMBLIES INCLUDING BRAKES.  AC RETURNED TO SERVICE.  UPON INVESTIGATION OF LWR GEAR IT WAS DISCOVERED THAT OUTER WHEEL BRG WAS HEAT DISCOLORED,  OUTER RACE AND CAGE WERE MISSING.  INNER RACE SHOWED NO SIGNS OF HEAT DISCOLORATION, CAGE WAS STILL ON THE INNER RACE ALTHOUGH QUITE DAMAGED.  FOR AN UNDETERMINED REASON OUTER RACE FAILED AND CAUSED ALL DAMAGE.  (TC NR 20060606012)
